# SDR DALA14029133216

- Difficulty date: May 10, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N316US
- Make and model: Airbus A320-211
- Aircraft serial: 192
- Aircraft time: 70,321 hours, 31,552 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK, FOUND EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE AT SEAT 4C.  MAINTENANCE SECURED WIRE AND FUNCTIONAL CHECKED NORMAL.
